# SDR DXTA2023031582630

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 3,535 hours, 2,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 694800012
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING KTEX THE MLG FAILED TO RETRACT COMPLETELY.   PERFORMANCE DEGRADED & A NOISE ASSOCIATED WITH CONFIGURATION.    FOLLOWED THE CHECKLIST AND DIVERTED.  VISUALLY INSPECTED NLG & COMPLETED NLG STEERING - ADJUSTMENT/TEST TO VERIFY MLG RETRACTS WITH NOSE WHEELS CENTERED, NO DISCREPANCIES NOTED IAW MM 32-50-00. CHECKED RIG OF NLG UP-LOCK SWITCH & CYCLED THE NLG SEVERAL TIMES WITH NO DISCREPANCIES IAW MM 32-32-10. ARES WAS SENT FOR REVIEW BY PREVIOUS CREW & DOWNLOAD SHOWED THE NLG SQUAT SWITCH INTERMITTENTLY FAILED DURING RETRACTION. REMOVED NLG SQUAT SWITCH IAW MM 32-60-10.  INSTALLED REPLACEMENT NLG SQUAT SWITCH AND ADJUSTED NLG HARNESS FOR PROPER FITMENT, OPS CHECKS GOOD, IAW MM 32-20-00 AND 32-60-05.
